# SDR DL738080395

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 21,535 hours, 8,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT AND PASSENGERS REPORT SMELLING FUEL IN FIRST CLASS.  INSPECTED A/C IAW MM.  RAN ENGINES TO T/O AND CRUISE SETTINGS FOR 20 MINUTES.  NO EVIDENCE OF ANY ODOR IN CABIN.  ENGINE ANTI-ICE, WING, PACKS FULL HOT AND FULL COLD, RECIRC FANS ON AND OFF, APU ON AND OFF. FOUND PAX BAG WITH OPEN CONTAINER OF FLUID. A/C OK FOR SERVICE IAW MM.
